International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 142

Research Paper | Mathematics | Morocco | Volume 3 Issue 5, May 2014


Global Stability of a Susceptible-Infected-Recovered (SIR) Epidemic Model with Two Infectious Stages and Treatment

M. Elhia [2] | A.E. Laaroussi | M. Rachik [4] | Z. Rachik [2] | E. Labriji [2]


Abstract: In this paper; we study the global stability of an epidemic model that incorporates two infectious staged and treatment. The model allows for infected individuals on the second stage to move from treated to untreated class and vice-versa. The basic reproduction number R0 is computed. If R0<1; then the disease-free equilibrium (DFE) is globally asymptotically stable and the disease always dies out. If R0>1; then there exists a unique endemic equilibrium (EE). This endemic equilibrium is shown to be globally asymptotically stable; under certain parameters restriction. The proof of global stability utilizes a Lyapunov function. To illustrate the theoretical results; numerical simulations are also provided.


Keywords: global stability, SIR epidemic model, the basic reproduction number R0, Lyapunov function, numerical simulation


Edition: Volume 3 Issue 5, May 2014,


Pages: 114 - 121


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

M. Elhia, A.E. Laaroussi, M. Rachik, Z. Rachik, E. Labriji, "Global Stability of a Susceptible-Infected-Recovered (SIR) Epidemic Model with Two Infectious Stages and Treatment", International Journal of Science and Research (IJSR), Volume 3 Issue 5, May 2014, pp. 114-121, https://www.ijsr.net/get_abstract.php?paper_id=20131705

Similar Articles with Keyword 'global stability'

Downloads: 64

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Downloads: 123

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 456 - 461

Regulation of Combined Harvesting of an Inshore-Offshore Fishery by Taxation

Tarun Pradhan

Share this Article
Top